# SDR 08FDEA04947

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 44221227
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, PFM BOX, PUNCTURE JUST BELOW PFM DOOR REPAIRED PUNCTURE IN PFM BOX REF SRM 51-40-20 PAR'S 7, 14, 15, 19, 20, AND FIG'S 8, 211, SRM   51-20-4 AND AMM 51-20-151-7.  THIS IS CLASSIFIED AS A MINOR REPAIR.
